Peng Wang
Results

Journal Article
A Comparison Study of Numerical Methods for Compressible Two-Phase Flows
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 5 : pp. 1111–1132

Journal Article
A Kernel Based Unconditionally Stable Scheme for Nonlinear Parabolic Partial Differential Equations
Communications in Computational Physics, Vol. 29 (2021), Iss. 1 : pp. 237–264

Journal Article
A Coupled Discrete Unified Gas-Kinetic Scheme for Convection Heat Transfer in Porous Media
Communications in Computational Physics, Vol. 29 (2021), Iss. 1 : pp. 265–291

Journal Article
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems
Communications in Computational Physics, Vol. 21 (2017), Iss. 1 : pp. 237–270

Journal Article
A Comparative Study of LBE and DUGKS Methods for Nearly Incompressible Flows
Communications in Computational Physics, Vol. 17 (2015), Iss. 3 : pp. 657–681

Journal Article
Asymptotic Behavior of Solutions to a Class of Semilinear Parabolic Equations with Boundary Degeneracy
Communications in Mathematical Research , Vol. 39 (2023), Iss. 1 : pp. 54–78

Journal Article
Convergence Rate of Solutions to a Hyperbolic Equation with p(x)-Laplacian Operator and Non-Autonomous Damping
Communications in Mathematical Research , Vol. 39 (2023), Iss. 2 : pp. 190–208

Journal Article
Approximate Controllability of the System Governed by Double Coupled Semilinear Degenerate Parabolic Equations
Communications in Mathematical Research , Vol. 36 (2020), Iss. 4 : pp. 403–422

Journal Article
Three-Stage Stiffly Accurate Runge-Kutta Methods for Stiff Stochastic Differential Equations
Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 105–113

Journal Article
Efficient and Accurate Numerical Methods for Long-Wave Short-Wave Interaction Equations in the Semiclassical Limit Regime
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 5 : pp. 645–665

Journal Article
Strong Predictor-Corrector Methods for Stochastic Pantograph Equations
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 1 : pp. 1–11

Journal Article
The Exact Recovery of Sparse Signals via Orthogonal Matching Pursuit
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 1 : pp. 70–86